# SDR CA130318010

- Difficulty date: March 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 5263087223
- Condition: Failed
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EMERGENCY DECLARED DUE TO A GEAR DISAGREE MESSAGE. THE ACFT DID PERFORM A SAFE LANDING. RT NLG DOOR LINKAGE ROD ASSY WAS FOUND DISCONNECTED, CREATED STRUCTURAL DAMAGE.
